Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cause for tingling and numbness in limbs, unable to sleep - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi sit
User :   sir
User :   i have a questionh
Doctor :   Ok
Doctor :   Please proceed
User :   My mother age 50 she is suffering for a problem like, she unable to sleep well in Night times. she is getting something running in her nerves
Doctor :   Ok
User :   She took treatment in Physio also
Doctor :   Is it tingling and numbness in the limbs?
Doctor :   Ok
User :   yse
Doctor :   Is there any back pain?
Doctor :   She should sleep without a pillow
Doctor :   on a flat firm sufrace
User :   No she is suffering for back pain but she have leg and hip pain
Doctor :   She should take complete bed rest
Doctor :   for atleast 2-3 weeks
Doctor :   She must get an Xray LS spine AP and Lateral view done
Doctor :   She can take any pain killer like Tab. Combiflam thrice a day
Doctor :   after food
Doctor :   as long as there is acute painDoctor :   After the pain subsides she must consult
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor